Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Tonsils, sneezing, eye redness, difficulty breathing. Taking mox-500. Cure for symptoms?

Dear Sir, I am suffering from tonsil problem after every season change, morning sneezing , redness in eyes and my family doctor used to give me Mox-500 mg and some other medicine but yesterday night i was suffering from the same issue but i had some problem with breathing and some noise also came from neck i am very afraid kindly help me
Asked On : Thu, 1 Nov 2012
Answers:  2 Views:  587
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello Dear
Thanks for your query.

Did you have such attacks before ? You are having attack of bronchoconstriction.
Are you having fever too? May be you are having bronchitis.You will need antibiotics as well as bronchodilator to relieve you from the respiratory distress if its so.
Take CoAmoxiclav 625mg thrice daily for five days.
If there is no fever and only respiratory distress then may be it is due to allergic reaction and no need to take antibiotics in that case.
Take 2 puffs of Salbutamol inhalation during acute attack.
If the breathing problem persists and continues for days then it is better to shift to salmeterol fluticasone combination inhalation twice daily.
For the allergic reactions you mentioned you can take levocetrizine 5 mg twice daily.
Get a clinical checkup from your doctor and dont take medicines without his prescription.

Hope this helps.

Take care.
Answered: Thu, 1 Nov 2012
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend
Welcome to Health Care Magic

Probably this time you are having laryngitis or asthma.
Don't be afraid - See your doctor as soon as possible - he can find out and start appropriate treatment.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 1 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor